# SDR COMA9960744

- Difficulty date: December 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7092
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R10045
- Condition: Crack
- Location: Ws 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER HORIZONTAL SURFACE OF RIGHT LOWER WING ACCESS HOLE AT 640DB CRACKED.  BLENDED OUT DAMAGE, ROTO-PEENED, AND ALODINED IAW REO 601R-57-21-030.
